# SDR DHL9780441C

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, C-1 CARGO DOOR SHOWS A 2.5 INCH CRACKED FITTING ON TOP REAR AREA.  REMOVED AND REPLACED FITTING PER SRM 51-3-2.
